# SDR FDEA201005041437

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 75,554 hours, 25,457 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305511
- Part serial: 402
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT STARTED NORMAL FLAP RETRACTION-GOT A FLAP DISAG. FLAPS INDICATED 14-  17 IN AMBER BOXES ON CONFIG PAGE.PUT FLAP/SLAT HANDLE TO 15 DETENT,FLAPS THEN MOVED TO 10,THEN 4, FLAP HANDLE STILL AT 15. MOVED HANDLE TO 0 DEGS,FLAPS   EVENTUALLY MOVED TO 0 DEGS.LANDED SLATS EXTENDED,FLAPS UP.  WT APPROX 368,000 LBS ON TOUCHDOWN. LANDED WITHOUT INCIDENT. FACT,  INSTALLED INBD FLAP CONTROL VALVE REF AMM 27-52-02-2.  REPLACED BOTH RESTRICTORS AND ONE CHECK VALVE. CLEANED THE OTHER CHECK VALVE AS   PRECAUTION.  OPS CHECK AND LEAK CHECK GOOD.
